Prednisolone Side Effects

Hi all,

I recently had a severe flare up of ulcerative colitis and was on a hydrocortisone steroid shots for a week in hospital. I've now been sent home on 40mg Prednisolone a day and I'm having horrid side effects of shaking and lethargy. I called my GP yesterday to make sure these side effects are normal and apparently they are not so I am seeing them today for a check up.

I wondered if anyone else had experienced these side effects on Prednisolone and if you took any supplements to help.

Thank you

Jo x

3 Replies

  • just wondering if you meant to post this in the PAS forum - note that you are also a member of the Crohn's and Colitis support, so wondering if you meant to post there

  • Hi Gambit, I thought I'd posted on all sights but thank you for letting me know, I will repost Jo x

  • There isn't a way of posting on multiple sites simultaneous - one protection against site-wide spamming. You need to actually repeat the post on all sites.

You may also like...